Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS » Home Page
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  
Forthcoming Papers
Latest Issue

Back Issues

Publication Ethics

Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
Arabic WebSite  
 

 

 

Approximate Solution of Fractional Allen-Cahn Equation by The Mittag-Leffler Type Kernels

A. K. Alomari (1) and Rula Shraideh (2)

(1,2) Department of Mathematics, Yarmouk University, Irbid, Jordan

Email address: (1) abdalkareem@yu.edu.jo

Email address: (2) e.rula@yahoo.com

Doi : https://doi.org/10.47013/16.3.10

Cited by : Jordan J. Math & Stat., 16 (3) (2023), 535 - 549

PDF

Received on: July 23, 2022;                                         Accepted on: Nov. 16, 2022

 Abstract. This study presents the approximate analytic solution of the fractional Allen-–Cahn equation involving fractional-order derivatives with the Mittag-Leffler type kernels. The fractional derivative contains three parameters that can adjust the model. We utilize the homotopy analysis method (HAM) to generate the solution of the fractional differential equations. The effect of the fractional parameters on the solution behaviors is studied, and the approximate analytical solution of the fractional Allen-–Cahn equation has been acquired successfully. Numerical results are given through graphs and tables. Since the exact solution of the obtained differential equation is unknown, we calculate the residual error to demonstrate the algorithm’s efficiency.

Keywords: analytic solution, homotopy analysis method, fractional Allen-Cahn equation, fractional calculus.